Discussions By Condition: Sexual conditions

dark brown vaginal discharge

Posted In: Sexual conditions 6 Replies
  • Posted By: ladydrac8
  • April 7, 2008
  • 05:05 PM

i am 20 and i am having brown vaginal discharge since over a year.at first it was very light but now its thicker much like broken tissues or the first discharge at the start of menstruation.i don't have intermenstrual bleeding and i have always had heavy and painful periods much before i started being sexually active.
i have been to 3 gynecologists but no treatment was effective
one diagnosed me with cervical erosion but the medication was totally in vain since it reappeared and i haven't had sex neither during the treatment nor 3 months before nor after at all.
my only partner is asymptomatic and he never had any sexual intercourse with another person before me.
i don't have any urinary problems no pain during urination nor pelvic pain.
is it possible that i have gonorrhea? i am afraid this might inevitably lead to infertility :(
does anyone have the same problems?
thank you

Reply Flag this Discussion

6 Replies:

  • Of course you could have a STD. Go for a bunch of tests. STD clinics are free throughout the country but you need a pap, too. If you have a problem with your cervix, then you should have that frozen, I would imagine. How did the one doctor treat it? Was it HPV? Acupuncture will help a bunch but plan on a half dozen treatments.
    Monsterlove 2921 Replies Flag this Response
  • my only partner is asymptomatic and he never had any sexual intercourse with another person before me.is it possible that i have gonorrhea? :(Sweetie, if your boyfriend has never had sex with anyone else, why would you wonder if you have gonorrhea? Boys/men have been known to lie. Go get checked for std's to rule it out. And please use a condom every time you have sex. You need to protect your health so you are able to have children when you mature and are ready. Sorry if I am a little too direct, but you need to wise up if you are going to have unprotected sex. It's a dangerous world. Take care of yourself. And talk to your gyno about these continuing problems. :p
    Beth56 272 Replies Flag this Response
  • I FELT I SHOULD LET YOU GUYS KNOW IN CASE SOMEONE ELSE HAS THE SAME CONDITION I WENT FOR A TEST AND IT WS FOUND THAT IT WAS AN E.COLI INFECTION AND I HAVE BEEN GIVEN ANTIBIOTICS FOR THATE.COLI'S(bacteria) NORMAL FLORA IS THE INTESTINE AND WOMEN ARE PARTICULARLY SUSCEPTIBLE TO HAVE INFECTIONS DUE TO IT BECAUSE OF THE PROXIMITY OF THE ANUS AND THE VAGINA AND ALSO BY ANAL THEN VAGINAL INTERCOURSE.HOPE THIS HELPS
    ladydrac8 2 Replies Flag this Response
  • I FELT I SHOULD LET YOU GUYS KNOW IN CASE SOMEONE ELSE HAS THE SAME CONDITION I WENT FOR A TEST AND IT WS FOUND THAT IT WAS AN E.COLI INFECTION AND I HAVE BEEN GIVEN ANTIBIOTICS FOR THATE.COLI'S(bacteria) NORMAL FLORA IS THE INTESTINE AND WOMEN ARE PARTICULARLY SUSCEPTIBLE TO HAVE INFECTIONS DUE TO IT BECAUSE OF THE PROXIMITY OF THE ANUS AND THE VAGINA AND ALSO BY ANAL THEN VAGINAL INTERCOURSE.HOPE THIS HELPS Please get yourself a good quality PROBIOTIC and take this daily, 2 hours after the antibiotic. This is VERY important as the ecoli and antibiotic are both going to disrupt your natural flora. A good PROBIOTIC will help restore your flora so you can get your health back. Find one with bifidus bacterium, lactobacillus, acidopholus, l. rhamnosus, and l. rheuteri. Best wishesDOM
    acuann 3080 Replies Flag this Response
  • thanks so much i really appreciate your contributioni would be really grateful if you could advise me about the probiotic any names??i was prescribed ciprofloxacin...
    ladydrac8 2 Replies Flag this Response
  • thanks so much i really appreciate your contributioni would be really grateful if you could advise me about the probiotic any names??i was prescribed ciprofloxacin... I use NSI's Probiotic 10-10 from www.vitacost.com. It is very good quality and only 9.99. Other brands to try are Jarrow, Futurebiotics, and Natrol. If you happen to develop severe diarrhea symptoms (this can occur up to six to eight weeks AFTER taking certain antibiotics), then please get tested for clostridium difficile infection...this is an infection directly caused by antibiotic use. I had this, it is HORRIBLE. The best treatment for this problem is to find sacchromyces boullardii, which is another specific probiotic that targets c. diff. It's hard to find, but I think you can find it on the vitacost website. I hope you never get this. Just wanted to mention this as cipro can cause c. diff. Best wishesDOM
    acuann 3080 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.